MathSciNet Relay Station
MathSciNet bibliographic data
MR155061 34.65 (57.48)
Schwartz, Arthur J. A generalization of a Poincaré-Bendixson theorem to closed two-dimensional manifolds. Amer. J. Math. 85 (1963), 453-458; errata, ibid 85 1963 753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement